| Model Number |
4095 SURGICAL TABLE |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the table and found no issue with the function or operation of the table.The reported event could not be duplicated.Based on the description of the event and the technician's inspection, the reported event was caused by an obstruction stored below or around the table.The table may lift from the floor as described in the reported event should an object obstruct the tabletop from being lowered when commanded.The 4095 surgical table operator manual states (pg.18), "warning-personal injury and/or equipment damage hazard: failure to keep all personnel and equipment clear of the surgical table before actuating any inertia-driven or power driven movement could result in table damage and/or personal injury." a steris account manager offered in-service training on the proper use and function of the 4095 surgical table; however, the user facility declined.No additional issues have been reported.
Event or Problem Description
The user facility reported that during a patient procedure the foot end to their 4095 surgical table had lifted off the floor.The procedure was completed successfully.No report of injury or procedure delay.